On one class of modules over integer group rings of locally solvable groups
AbstractWe study a $Z G$-module $A$ in the case where the group $G$ is locally solvable and satisfies the condition min–naz and its cocentralizer in A is not an Artinian $Z$-module. We prove that the group G is solvable under the conditions indicated above. The structure of the group $G$ is studied in detail in the case where this group is not a Chernikov group.
How to Cite
Dashkova, O. Y. “On One Class of Modules over Integer Group Rings of Locally Solvable Groups”. Ukrains’kyi Matematychnyi Zhurnal, Vol. 61, no. 1, Jan. 2009, pp. 44-51, https://umj.imath.kiev.ua/index.php/umj/article/view/2999.